# SDR DL777030744

- Difficulty date: August 10, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 17,850 hours, 3,796 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 577
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIRC FAN STATUS MESSAGE IN FLIGHT WITH ELEC ODOR IN FWD BUSINESS SECTION AND SLIGHT VISUAL. NO ODOR IN COCKPIT. DISSIPATED IN 1-2 MINUTES.  REPLACE RECIRC FAN.  SYSTEM OPS CK NORMAL.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
